MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE

MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE
Model Number 015-042
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a plate for cranial repair.It was reported that the surgeon used the craniomaxillofacial fixation system to install a 2-hole 8mm standard straight plate.The first screw was screwed in normally.After the second screw was screwed in, it was found that the connection plate was broken.The broken part was immediately removed, and the circulating nurse replaced the craniomaxillofacial fixation system, which the surgeon used normally.

Brand Name
TIMESH®
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth TX 76137
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth TX 76137
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20407483
Report Number2021898-2024-00105
Device Sequence Number14297646
Product Code HRS
UDI-Device Identifier00673978002668
UDI-Public00673978002668
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-042
Device Catalogue Number015-042
Device Lot NumberT245597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/09/2024
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 YR
Patient SexFemale